| Model Number |
REAMER ATTACHMENT - STYLE ZIMMER/HUDSON |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a hip arthroplasty surgery the tip on the bottom of the chuck broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device ar-400rhu.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The manufacturer evaluation revealed both gear box and driveshaft are broken and damaged, the planetary gear was found frozen and a pin was missing.A most likely cause for the observed condition would be attributed to using the attachment in oscillating mode.